# SDR SIMA200515707

- Difficulty date: May 25, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N648AT
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Gusset
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAW - DURING AN MBV, FORWARD CABIN FLOOR GUSSET HAS CORROSION IN NUMEROUS AREAS FROM FRAME 20 TO 23.  INSTALLED NEW FORWARD CABIN FLOOR GUSSET IAW EMB SRM 51-40-02 PAGE 1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
